MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 21X1 RB TW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 21X1 RB TW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305764
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 21x1 rb tw damaged or open unit package 1bx (100ea) found damaged upon checking of stocks.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos submitted for evaluation.The reported issue of packaging seal integrity poor/ questionable was confirmed upon inspection of the photos.The secondary packaging operation process was reviewed.The probable root cause for the missing product and damaged package could be the l plate leveling bar being loose at the second bucket chain station.Consequently, the l plate became uneven during the transfer of the 5-piece unit blister during stacking.As a result, the first layer of the 5-piece sheet would be hit against the base of the l plate, causing parts to be damaged or cut off from the strip.To prevent this defect, corrective actions include engaging with the vendor to weld the leveling bar to the l plate fully.One random check will be performed to verify that all l plates have been welded accordingly.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.
 
Event or Problem Description
1bx (100ea) found damaged upon checking of stocks.

Brand Name
BD NEEDLE ECLIPSE 21X1 RB TW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19539986
Report Number2243072-2024-00713
Device Sequence Number17696316
Product Code FMI
UDI-Device Identifier00382903057641
UDI-Public(01)00382903057641
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305764
Device Lot Number3360172
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown